# SDR COEA2024072607917

- Difficulty date: May 18, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 200083 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: L/H OUTBOARD SEAT TRACK HAS LEVEL 2 CORROSION BETWEEN FRAMES 34-35. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 530000-300-856-A01.
